Inference on Generalized Inverse Lindley Distribution under Progressive Hybrid Censoring Scheme

Document Type : Original Article


1 Dept. of Statistics, MMV, Banaras Hindu University

2 Dept. of Statistics, Institute of Science, Banaras Hindu University

3 Department of Statistics, Institute of Science, Banaras Hindu University


This article delineates the implementation of the product of spacings under Progressive Hybrid Type-I censoring with binomial removals for the Generalized Inverse Lindley distribution. Both point and interval estimates of the parameters have been obtained under classical as well as Bayesian paradigms using the product of spacings. The proposed estimators can be used in lieu of maximum likelihood as well as usual Bayes estimator based on likelihood function which is corroborated by a comparative simulation study. The Bayesian estimation is performed under the assumption of squared error loss function. The implicit integrals involved in the process are evaluated using Metropolis-Hastings algorithm within Gibbs sampler. We have also derived the expected total time to test statistic for the specified censoring scheme. The applicability of the proposed methodology is demonstrated by analyzing a real data set of active repair times for an airborne communication transceiver.


Main Subjects

Volume 21, Issue 2
December 2022
Pages 21-50
  • Receive Date: 24 September 2021
  • Revise Date: 11 July 2023
  • Accept Date: 15 September 2023